Google Scholar: cites
Hilbert-valued forms and barriers on weakly pseudoconvex domains
Thilliez, V.

Data: 1998
Resum: We introduce an alternative proof of the existence of certain Ck barrier maps, with polynomial explosion of the derivatives, on weakly pseudoconvex domains in Cn. Barriers of this sort have been constructed very recently by J and have various applications. In our paper, the adaptation of HÄormander's L2 techniques to suitable vector-valued functions allows us to give a very simple approach of the problem and to improve some aspects of the result of Michel and Shaw, regarding the explosion of the barrier and the regularity assumption on the domain.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 42 n. 2 (1998) p. 423-433, ISSN 2014-4350

Adreça alternativa:
DOI: 10.5565/PUBLMAT_42298_09

11 p, 141.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-12-19, darrera modificació el 2022-02-20

   Favorit i Compartir